# SDR CA190315008

- Difficulty date: February 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,676 hours
- Engine: Lyc O360C2E
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 4562
- Condition: Cracked
- Location: Elevator Trim
- Part time: 344 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A 100HR INSPECTION OF THE ELEVATOR TRIM TAB, THE TAB WAS FOUND TO BE CRACKED AT TOP RIVET ON THE BELL CRANK. THE TRIM WAS REMOVED AND SENT TO QUARANTINE. NEW TRIM WAS INSTALLED.
